Lancaster EPrints

The motion of membranes in space-time

Tucker, Robin (1989) The motion of membranes in space-time. Reports on Mathematical Physics, 28 (1). pp. 141-145. ISSN 0034-4877

Full text not available from this repository.

Abstract

The equation of a hypersurface interacting with external fields in space-time is established. A class of models is based on the properties of a symmetric divergence-free distribution-valued stress tensor for the interacting system. The elastodynamic properties are encoded into the induced metric and shape tensor of the immersion together with invariants constructed from the Weingarten map. Two particular examples are discussed that are relevant to recent developments in the theories of relativistic extended particles.

Item Type: Article
Journal or Publication Title: Reports on Mathematical Physics
Subjects:
Departments: Faculty of Science and Technology > Physics
ID Code: 74970
Deposited By: ep_importer_pure
Deposited On: 04 Aug 2015 12:24
Refereed?: Yes
Published?: Published
Last Modified: 30 Aug 2017 14:46
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/74970

Actions (login required)

View Item